# SDR SWAA2022042190012

- Difficulty date: March 31, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 74,146 hours, 43,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A81271
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY DOOR CUTOUT FWD SHIELD FROM STA 767+3 TO STA 767+9; WL 156; RBL 25. / [01] NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0;[02] VERIFIED;[03] RECEIVED NEW SHIELD ITEM: 146A8127U1 LOT: 1474614-1. LOCATED AND DRILL NEW SHIELD IAW SRM 51-40-02; SRM 51-40-05 AND DWG 146A8127 ID: 0001 REV:C;[04] VERIFIED RECEIVED NEW SHIELD ITEM: 146A8127U1 LOT: 1474614-1. LOCATED AND DRILL NEW SHIELD IAW SRM 51-40-02; SRM 51-40-05 AND DWG 146A8127 ID: 0001 REV:C.;[05] FIXED MEASUREMENT 22 TO MINOR.;[06] JOB COMPLETE
